# SDR 20000622SH003

- Difficulty date: November 5, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N174GF
- Make and model: Cessna 172R
- Aircraft serial: 17280532
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: S32812
- Part serial: 1104
- Condition: Inaccurate
- Location: Fuel
- Part time: 243 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL INDICATOR MANUFACTURED DATE 12-31-97.  AIRCRAFT AND INDICATOR TOTAL TIME SINCE NEW 243.3 HOURS, NEW 5-19-98.  PER CESSNA MM 28-20-00, WOULD NOT CALIBRATE TO ''FULL'' READING ON RIGHT TANK.  WOULD NOT READ OVER 24 GALLONS AT 26 GALLONS FULL.  NO TOLERANCES CALLED OUT IN MM.  SUBMITTER SUSPECTED FUEL QUANTITY SYSTEM MAY HAVE BEEN OUT OF TOLERANCE SINCE FACTORY NEW.  (X)
